# SDR SWIA200718884

- Difficulty date: November 16, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 35,753 hours, 30,205 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WILL NOT RETRACT, FLIGHT NR 3940.  REPLACED NOSE LANDING GEAR SELECTOR VALVE AND PRIORITY VALVE IAW MM 32-33-15.  NO DEFECTS NOTED, PN: 4622 SN ON: 440A  SN OFF: 420.
